RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 185, Number 3  


Transfer of Sommerfeld's radiation conditions to an artificial boundary of a domain, based on a variational principle
I. V. Bezmenov
3
On Whitney's theorem and constants
Yu. V. Kryakin
25
On uniform stabilization of solutions of the exterior problem for the Navier–Stokes equations
F. Kh. Mukminov
41
The space of almost periodic functions with the Hausdorff metric
A. P. Petukhov
69
Riesz completeness of the eigenelements and associated elements of linear selfadjoint pencils
S. G. Pyatkov
93
Transfer of an extension of the algebra of pseudodifferential operators, and some nonlocal elliptic problems
B. Yu. Sternin, V. E. Shatalov
117
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019